MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" SMALLBORE EXT SET W/CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" SMALLBORE EXT SET W/CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B9438
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding an 8" smallbore ext set w/clave®, clamp, rotating luer where they stated that "tubing was twisted and when assessing iv, the t connector had fallen apart near the blue hub.Iv remained in place as well as blue t connector piece but main line pulled out.Iv was able to save but needed to change the t connector." this event occurred during patient use.They also stated that "the device was used for 2days and the medications used were d5ns running via iv and cefazolin iv given as an antibiotic.The product was not reprocessed or re-sterilized prior to use." there was patient involvement, unknown adverse event and no delay in therapy as a result of this event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Additional Manufacturer Narrative
One used device was received for evaluation; the tubing was observed to be separated from the y-clave.The reported complaint of disconnection could be confirmed.The returned sample was observed to have the tubing separated from the y-clave.The probable cause of the disconnection is from insufficient solvent coverage during assembly in manufacturing.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
8" SMALLBORE EXT SET W/CLAVE®, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22896939
Report Number9617594-2025-01748
Device Sequence Number17593144
Product Code FMG
UDI-Device Identifier00887709013889
UDI-Public00887709013889
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9438
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5% DEXTROSE IN NORMAL SALINE. MFR-BAXTER.; CEFAZOLIN, MFR UNKNOWN.
Patient SexUnknown